# SDR HEEA0014168

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Selector
- Part number: AMS44
- Condition: Intermittent
- Location: Dual Channel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL CHANNEL AUDIO PILOT SELECTOR INTERMITTENT.
